Title: Robust H reliable control of uncertain stochastic switched non-linear systems

Authors: Zhengrong Xiang, Changhui Qiao, Ronghao Wang

Addresses: School of Automation, Nanjing University of Science and Technology, Nanjing, 210094, China. ' School of Automation, Nanjing University of Science and Technology, Nanjing, 210094, China. ' Engineering Institute of Engineering Corps, PLA University of Science and Technology, Nanjing, 210007, China

Abstract: The problem of robust H reliable control for a class of uncertain stochastic switched non-linear systems is investigated in this paper. The parameter uncertainties are assumed to be time-varying but norm-bounded. Firstly, using the average dwell time approach, a criterion of mean-square exponential stability with H performance for stochastic non-linear switched system is proposed. Then, a kind of design method of H reliable control for stochastic switched non-linear system with actuator failures is presented, and the problem of robust H reliable control for uncertain stochastic switched non-linear systems with actuator failures is investigated. Finally, a numerical example is presented to illustrate the effectiveness of the proposed approach.

Keywords: robust control; H-infinity control; reliable control; stochastic switched systems; average dwell time; nonlinear systems; parameter uncertainties.

DOI: 10.1504/IJAMECHS.2011.040681

International Journal of Advanced Mechatronic Systems, 2011 Vol.3 No.2, pp.98 - 108

Published online: 16 Jun 2011 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article